# SDR SIMA20130629002

- Difficulty date: June 29, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N812AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145531
- Aircraft time: 28,334 hours, 25,020 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2097K011100
- Part serial: 00477
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED PRESSURIZATION FAILED, CABIN WARNING PASSING 10,000 ALL SYS IN NORMAL POSITION.  ACFT REMOVED FROM SERVICE.  VERIFIED MANUAL PRESSURIZATION WORKS.   R & R ELECTROPNEUMATIC OUTFLOW VALVE IAW AMM 21-31-03. OPS CHECKED GOOD IAW AMM 21-31-00.  NO DEFECTS NOTED. ACFT RETURNED TO SERVICE.
